# SDR UALA2010091303392

- Difficulty date: September 13, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 59,618 hours, 8,628 cycles
- Engine: Pwa PW40903
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 8102003
- Part serial: 24
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMP IN 1ST CLASS HARD TO CONTROL WHEN SET AT 75 DEGS.  IT IS TOO COLD WHEN SET AT 76 DEGS IT GETS TOO HOT. REPLACED CABIN TEMP CONTR. OPS TEST PASSED.
